Home > Research > Publications & Outputs > A note on representations of linear inequalitie...

Electronic data

  • miqp-note

    Rights statement: This is the author’s version of a work that was accepted for publication in Operations Research Letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Operations Research Letters, 45, 6, 2017 DOI: 10.1016/j.orl.2017.10.007

    Accepted author manuscript, 279 KB, PDF document

    Available under license: CC BY-NC-ND: Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License

Links

Text available via DOI:

View graph of relations

A note on representations of linear inequalities in non-convex mixed-integer quadratic programs

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>6/11/2017
<mark>Journal</mark>Operations Research Letters
Issue number6
Volume45
Number of pages4
Pages (from-to)631-634
Publication statusPublished
Early online date19/10/17
Original languageEnglish

Abstract

In the literature on the quadratic 0-1 knapsack problem, several alternative ways have been given to represent the knapsack constraint in the quadratic space. We extend this work by constructing analogous representations for arbitrary linear inequalities for arbitrary nonconvex mixed-integer quadratic programs with bounded variables.

Bibliographic note

This is the author’s version of a work that was accepted for publication in Operations Research Letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Operations Research Letters, 45, 6, 2017 DOI: 10.1016/j.orl.2017.10.007